Available on ORBi since
10 December 2010
Article (Scientific journals)
Upwinding in the Method of Lines
Saucez, Philippe  ; Schiesser, W. E.; Vande Wouwer, Alain 
2001 • In Mathematics & Computers in Simulation, (56), p. 171-185
Peer Reviewed verified by ORBi
 

Files


Full Text
1-s2.0-S0378475401002889-main.pdf
Publisher postprint (350.9 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Saucez, Philippe 
Schiesser, W. E.
Vande Wouwer, Alain  
Language :
English
Title :
Upwinding in the Method of Lines
Publication date :
01 January 2001
Journal title :
Mathematics & Computers in Simulation
ISSN :
0378-4754
Publisher :
Elsevier Science
Issue :
56
Pages :
171-185
Peer reviewed :
Peer Reviewed verified by ORBi
Research unit :
F107 - Systèmes, Estimation, Commande et Optimisation
F151 - Mathématique et Recherche opérationnelle

Statistics


Number of views
5 (0 by UMONS)
Number of downloads
0 (0 by UMONS)

Bibliography


Similar publications



Contact ORBi